# SDR IPXA2025110552049

- Difficulty date: October 14, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N609UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64254
- Aircraft time: 30,057 hours, 4,416 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148U390443
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACK, FWD SIDE OF STA 2598 S-5L.   INSPECTION COMPLETED FOR EGAT EI F2025A53M-2533 SEQUENCE B STEP 25.  ACCOMPLISHED REPAIR IAW EO-95683-REQ1 REV.1 AND EGAT EI F2025A53M-2533 REV.2.
